# SDR VNAA202410210005

- Difficulty date: October 21, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N589NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15392
- Aircraft time: 19,556 hours, 17,466 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: CC670313531
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"DURING INSPECTION OF THE TASK CARD 53-21-301-JIC IT WAS DETECTED CORROSION ON FRAME FS 295.00 BTW STGR 24RH AND STGR 26LH AT MAIN AVIONICS COMPARTMENT.  SUMMARY CORROSION ON FRAME FS 295.00 BTW STGR 25RH AND STGR 26LH THIS WAS FOUND ITS OUT LIMITS PER CRJ-900 SRM 53-21-06-101-002-A04  THEREFORE WAS REPAIRED PER CRJ-900 SRM 53-00-06-201-006-A01 AND CORROSION ON FRAME FS295 BTW STGR 25RH TO STGR 24RH WAS REMOVED  AND WAS EVALUATED WIHTHIN LIMITS PER CRJ900 SRM 53-00-06-201-005-A01"
